Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ p$-adic groups of transformations


Authors: G. E. Bredon, Frank Raymond and R. F. Williams
Journal: Trans. Amer. Math. Soc. 99 (1961), 488-498
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9947-1961-0142682-8
MathSciNet review: 0142682
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Armand Borel, Seminar on transformation groups, With contributions by G. Bredon, E. E. Floyd, D. Montgomery, R. Palais. Annals of Mathematics Studies, No. 46, Princeton University Press, Princeton, N.J., 1960. MR 0116341
  • [2] Glen E. Bredon, Orientation in generalized manifolds and applications to the theory of transformation groups, Michigan Math. J. 7 (1960), 35–64. MR 0116342
  • [3] Haskell Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. 21 (1954), 209–224. MR 0066637
  • [4] Roger Godement, Topologie algébrique et théorie des faisceaux, Actualit’es Sci. Ind. No. 1252. Publ. Math. Univ. Strasbourg. No. 13, Hermann, Paris, 1958 (French). MR 0102797
  • [5] John Milnor, Construction of universal bundles. II, Ann. of Math. (2) 63 (1956), 430–436. MR 0077932, https://doi.org/10.2307/1970012
  • [6] Frank Raymond, Separation and union theorems for generalized manifolds with boundary., Michigan Math. J 7 (1960), 7–21. MR 0120638
  • [7] Chung-Tao Yang, 𝑝-adic transformation groups, Michigan Math. J. 7 (1960), 201–218. MR 0120310

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0142682-8
Article copyright: © Copyright 1961 American Mathematical Society